Medication-Related Tooth Discoloration: A Review

Thomas, Manuel S and *, Ceena Denny E (2014) Medication-Related Tooth Discoloration: A Review. Dental Update, 41. pp. 440-447.

[img] PDF
m3.pdf - Published Version
Restricted to Registered users only

Download (4MB) | Request a copy

Abstract

Tooth discoloration is a common problem for which patients seek dental care. Various medications can directly or indirectly result in tooth discoloration. As clinicians, it is our responsibility to know these therapeutic drugs which can cause tooth discoloration and educate our fellow colleagues to take necessary precautions when prescribing these medications. Therefore, the objective of this paper is to give an overview of the various medications that can be linked to tooth discoloration and to suggest the precautionary measures that can be taken to avoid or minimize it.

Item Type: Article
Subjects: Dentistry > MCODS Mangalore > Conservative Dentistry
Dentistry > MCODS Mangalore > Oral Medicine and Radiology
Depositing User: KMCMLR User
Date Deposited: 28 Jun 2014 06:18
Last Modified: 28 Jun 2014 06:18
URI: http://eprints.manipal.edu/id/eprint/139959

Actions (login required)

View Item View Item